Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 19 found articles
 
 
  A General Separation Theorem For Various Structures
 
 
Title: A General Separation Theorem For Various Structures
Author: Jordan, F.
Kalantari, I.
Pajoohesh, H.
Appeared in: Acta mathematica Hungarica
Paging: Volume 162 () nr. 1 pages 345-363
Year: 2020-06-30
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 19 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands